# SDR QXEA2021032800152

- Difficulty date: March 23, 2021
- Submitted: March 28, 2021
- Operation: Air carrier
- Aircraft: N430QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4163
- Aircraft time: 29,989 hours, 32,207 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Anti-Skid Tape
- Condition: Peeling
- Location: Pax Door
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FA REPORTS ANTI-SLIP SURFACE AT TOP OF MAIN CABIN DOOR STAIRS IS PEELING UP, POSSIBLE TRIP HAZARD. REMOVED FROM SERVICE. SECURED NEW ANTI SLIP TAPE ON TOP  MCD STAIR. NO FURTHER ACTION. RETURNED TO SERVICE.
